IMI-BAS BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Serdica Mathematical Journal >
2002 >
Volume 28 Number 4 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/509

Title: Penalized Least Squares Fitting
Authors: von Golitschek, Manfred
Schumaker, Larry
Keywords: Penalized Least Squares
Tikhonov Regularization
Spline Approximation
Issue Date: 2002
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 28, No 4, (2002), 329p-348p
Abstract: Bounds on the error of certain penalized least squares data fitting methods are derived. In addition to general results in a fairly abstract setting, more detailed results are included for several particularly interesting special cases, including splines in both one and several variables.
Description: * Supported by the Army Research Office under grant DAAD-19-02-10059.
URI: http://hdl.handle.net/10525/509
ISSN: 1310-6600
Appears in Collections:Volume 28 Number 4

Files in This Item:

File Description SizeFormat
sjm-vol28-num4-2002-p329-p348.pdf517.65 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0!   Creative Commons License DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback